Stochastic Newton equation in strong potential limit

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We consider a type of stochastic Newton equations, with single-well potential functions, and study the limiting behaviors of their solution processes when the coefficients of the potentials diverge to infinity. We prove that for dimension 1, the stochastic solution processes converge. The explicit descriptions of the limiting processes are also given. Especially, the limiting processes are deterministic for special initial conditions.

Original languageEnglish
Pages (from-to)2913-2955
Number of pages43
JournalStochastic Processes and their Applications
Issue number10
Publication statusPublished - 2016 Oct 1
Externally publishedYes


  • Convergence
  • Diffusion
  • Potential
  • Stochastic Newton equation

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Stochastic Newton equation in strong potential limit'. Together they form a unique fingerprint.

Cite this